MAUDE Adverse Event Report: Abaxis, Inc. PICCOLO XPRESS CHEMISTRY ANALYZER

Abaxis, Inc. PICCOLO XPRESS CHEMISTRY ANALYZER
Catalog Number 1100-0000
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
PICCOLO XPRESS CHEMISTRY ANALYZER
Common Device Name
PICCOLO XPRESS CHEMISTRY ANALYZER
Manufacturer (Section D)
Abaxis, Inc.
3240 whipple road
union city CA 94587 -121
Manufacturer (Section G)
Abaxis, Inc.
3240 whipple road
union city CA 94587 -121
Manufacturer Contact
david longwell
3240 whipple road
union city, CA 94587--121
MDR Report Key50812362
Report Number2939693-2026-00029
Device Sequence Number8597291
Product Code JJG
UDI-Device IdentifierEABA110000001
UDI-Public+EABA110000001/$$+70000000P31124/16D20230329S
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K934592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1100-0000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown